Pharmacotherapeutic group: analgesic agent (NSAID + analgesic non-narcotic).
ATX code: M01AE51
The combined drug.
It has analgesic, anti-inflammatory and antipyretic effects. The mechanism of action of ibuprofen and paracetamol is due to inhibition of prostaglandin biosynthesis – mediators of pain and inflammation.
The effectiveness of the combination (ibuprofen + paracetamol) is higher than that of the individual components.
The mutually reinforcing effect of the combination (ibuprofen + paracetamol) results in a more pronounced decrease in pain sensitivity and increased antipyretic effect than individually.
Ibuprofen.Absorption is high. Maximum concentration (TCmax) in plasma is reached 1-2 hours after administration. Binding with plasma proteins is 90%. The elimination half-life (T1/2) is 2 hours. Slowly penetrates into the joint cavity, lingers in synovial tissue, creating higher concentrations in it than in plasma. After absorption, about 60% of the pharmacologically inactive R-form is slowly transformed into the active S-form. It is metabolized. It is excreted by kidneys (not more than 1% unchanged) and, to a lesser extent, in bile.
Paracetamol. Absorption is high. Maximum concentration (TCmax) in plasma is reached 0.5 – 2 hours after intake. Binding with plasma proteins is 15%. It penetrates through the blood-brain barrier (BBB).
Metabolized in the liver (90 – 95%): 80% enters into conjugation reactions with glucuronic acid and sulfates to form inactive metabolites; 17% undergoes hydroxylation to form 8 active metabolites, which conjugate with glutathione to form already inactive metabolites. In case of glutathione deficiency these metabolites can block enzyme systems of hepatocytes and cause their necrosis. The CYP2E1 isoenzyme is also involved in the metabolism of the drug. T1/2 – 1 – 4 h. It is excreted by the kidneys as metabolites, mainly conjugates. Less than 5% is excreted unchanged. T1/2 is 4 – 5 hours.
Brufica Plus is used in children from 2 years old.
As an antipyretic in:
– acute respiratory diseases;
– childhood infectious diseases;
– post-vaccination reactions and other infectious and inflammatory diseases accompanied by fever.
As a mild to moderate pain reliever when:
– headache and toothache;
– ear and throat pain;
– muscle pain;
– pain from injuries, sprains, burns and other types of pain.
The drug is intended for symptomatic therapy, to reduce pain and inflammation at the time of use, has no effect on the progression of the disease.
Each 5 ml of the suspension contains:
ibuprofen – 100 mg,
paracetamol – 162.5 mg;
sucrose – 3000 mg,
methylparahydroxybenzoate – 5 mg,
propylparahydroxybenzoate – 1 mg,
sodium benzoate – 5 mg,
aspartame – 13 mg,
sorbitol – 500 mg,
sodium carmellose – 6.25 mg,
magnesium aluminosilicate – 37.5 mg,
p> citric acid monohydrate – 1 mg,
sodium citrate – 20 mg,
glycerol – 100 mg,
polysorbate 80 – 5 mg,
sunset yellow dye – 0.15 mg,
orange flavoring – 5 mg,
pineapple flavoring – 10 mg,
purified water to 5 ml.
How to take, the dosage
Brufica Plus is taken orally. The drug is taken when symptoms appear (increase in body temperature or pain syndrome).
Shake the bottle thoroughly before use. A syringe-dispenser or measuring spoon is provided for precise measuring of the dose of the drug.
The drug dose depends on the age and body weight of the child.
Body weight (age) Single dose
10-15 kg (2-3 years) 5 ml
16-21 kg (4-6 years) 7 ml.5 ml
22-26 kg (7-9 years) 10 ml
27-32 kg (10-11 years) 12.5 ml
33-43 kg (12-14 years) 15 ml
The drug is taken 3 times a day with an interval of 8 hours.
Caution: do not exceed the specified dose.
Duration of treatment:
– no more than 3 days as a fever reducer;
– no more than 5 days as a pain reliever.
If fever or pain persists, consult a physician.
Use a measuring syringe:
1. Shake the suspension (bottle) well.
2. Insert the syringe firmly into the neck of the bottle.
3. Turn the bottle upside down and gently pull the piston downwards, pouring the suspension into the syringe until it reaches the desired mark.
4. Return the bottle to its original position and take out the syringe by gently turning it.
5. Place the syringe in the oral cavity of the child and slowly press the piston, gently releasing the suspension.
After use, rinse the syringe in warm water and dry it out of the child’s reach.
Concurrent use with the following drugs should be avoided:
– Acetylsalicylic acid: except for low doses of acetylsalicylic acid (not more than 75 mg per day) prescribed by a physician, because co-administration may increase the risk of side effects. Concomitant use decreases anti-inflammatory and antiplatelet effects of acetylsalicylic acid (the incidence of acute coronary failure may increase in patients receiving low doses of acetylsalicylic acid as antiplatelet agents after initiation of therapy).
With caution, use concomitantly with the following drugs:
– anticoagulants and thrombolytics: NSAIDs may increase the effect of anticoagulants, particularly warfarin and thrombolytics.
Hypotensive drugs (ACE inhibitors and angiotensin II antagonists) and diuretics: NSAIDs may reduce the effectiveness of drugs in these groups. Diuretics and ACE inhibitors may increase nephrotoxicity of NSAIDs.
Glucocorticosteroids: increased risk of GI ulcers and gastrointestinal bleeding.
– Antiplatelet agents and selective serotonin reuptake inhibitors: increased risk of gastrointestinal bleeding.
– Cardiac glycosides: concomitant administration of NSAIDs and cardiac glycosides may worsen heart failure, decrease glomerular filtration rate, and increase plasma concentrations of cardiac glycosides.
Lithium preparations: There is evidence of the potential for increased plasma lithium concentrations with NSAIDs.
– methotrexate: there is data on the likelihood of increased plasma concentrations of methotrexate with NSAIDs.
Cyclosporine: there is an increased risk of nephrotoxicity when concomitant administration of NSAIDs and cyclosporine.
– mifepristone: NSAIDs should not be started earlier than 8-12 days after mifepristone administration because NSAIDs may reduce the effectiveness of mifepristone.
– Tacrolimus: simultaneous administration of NSAIDs and tacrolimus may increase the risk of nephrotoxicity.
– zidovudine: concomitant use of NSAIDs and zidovudine may increase hematotoxicity. There is evidence of an increased risk of hemarthrosis and hematomas in HIV-positive patients with hemophilia who have received concomitant treatment with zidovudine and NSAIDs.
– Quinolone antibiotics: patients co-treated with NSAIDs and quinolone antibiotics may have an increased risk of seizures.
. – Barbiturates, carbamazepine, phenytoin, diphenin, primidone and other anticonvulsants, ethanol, rifampicin, zidovudine, flumecinol, phenylbutazone, butadion, preparations of St John’s wort and other microsomal oxidation inducers increase production of hydroxylated active metabolites, causing possible severe liver damage in small overdoses.
– Microsomal liver enzyme inhibitors decrease the risk of hepatotoxic effects.
Paracetamol increases the excretion time of levomycetin (chloramphenicol) by 5 times, thereby increasing the risk of levomycetin (chloramphenicol) poisoning.
Metoclopramide and domperidone increase, and colestyramine decreases the rate of absorption of paracetamol. The drug may decrease the effectiveness of uricosuric drugs.
It is recommended that the drug be taken for as short a course as possible and at the lowest effective dose necessary to relieve symptoms.
During long-term treatment, monitoring of peripheral blood count and functional status of the liver and kidneys is necessary. In case of gastropathy symptoms occurrence a thorough control is indicated, including esophagogastroduodenoscopy, general blood test (hemoglobin determination), fecal occult blood test. If it is necessary to determine 17-ketosterols, the drug should be discontinued 48 hours before the study. Ethanol intake is not recommended during treatment.
Patients with renal insufficiency should consult a physician before using the drug because there is a risk of impairment of renal function.
Patients with hypertension, including a history of hypertension and/or chronic heart failure, should consult a physician before using the drug, as the drug may cause fluid retention, increased blood pressure, and edema.
In case of uric acid and blood sugar tests, inform your physician about the use of the drug. Glutathione deficiency due to an eating disorder, cystic fibrosis, HIV infection, starvation, exhaustion cause the possibility of severe liver damage in small overdoses. The drug should not be used simultaneously with other drugs containing ibuprofen and/or paracetamol. Patients with rare hereditary fructose intolerance should not take this drug.
Influence of the drug on the ability to drive vehicles, mechanisms
. Patients who experience dizziness, drowsiness, lethargy or visual disturbances while taking ibuprofen and/or paracetamol should avoid driving or operating machinery.
The suspension is light orange or orange colored with a characteristic odor.
The drug should not be used in:
Hypersensitivity to ibuprofen and/or paracetamol;
– gastrointestinal erosive and ulcerative diseases (including gastric and 12 duodenal ulcers, Crohn’s disease, ulcerative colitis) or ulcer bleeding in the active phase or in the history (two or more confirmed episodes of ulcer disease or ulcer bleeding);
– a history of bleeding or gastrointestinal ulcer perforation triggered by use of NSAIDs;
– complete or incomplete combination of bronchial asthma, recurrent nasal and paranasal sinus polyposis, and intolerance to acetylsalicylic acid or other NSAIDs;
– impaired blood clotting (including hemophilia, hemorrhagic diathesis);
– severe renal failure (creatinine clearance less than 30 ml/min);
– cerebrovascular or other bleeding;
– severe hepatic or renal impairment;
– severe hepatic insufficiency or active liver disease;
– decompensated cardiovascular insufficiency;
– condition after coronary artery bypass grafting;
p> – confirmed hyperkalemia;
– pregnancy III trimester;
– during breastfeeding;
– children under 2 years of age.
If you have any of the conditions listed in this section, consult your physician before using Brufica Plus.
He has a history of a single episode of peptic ulcer disease or peptic ulcer bleeding, gastritis, enteritis, colitis, ulcerative colitis, and Helicobacter pylori infection;
– bronchial asthma or allergic reactions with exacerbation or history of bronchospasm;
– severe systemic diseases; systemic lupus erythematosus and other autoimmune diseases of connective tissue (Sharp’s syndrome) – increased risk of aseptic meningitis;
– renal failure, including in dehydration (creatinine clearance 30-60ml/min);
– fluid retention and edema;
– impaired liver function (including Gilbert syndrome);
– impaired renal function;
– genetic absence of glucose-6-phosphate dehydrogenase enzyme;
– hepatic insufficiency;
– arterial hypertension and/or heart failure;
– cerebrovascular disease;
– diabetes mellitus;
– peripheral artery disease;
– blood diseases of unclear etiology (leukopenia, anemia, thrombocytopenia);
– concomitant use of oral glucocorticosteroids (including prednisolone), anticoagulants (including warfarin), antiplatelet agents (including acetylsalicylic acid, clopidogrel), selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline);
Pregnancy I-II trimester, advanced age.
The risk of side effects can be minimized by taking the drug in short courses, at the lowest effective dose necessary to control symptoms.
The incidence of adverse reactions was evaluated based on the following criteria: Very frequent (> 1/10), frequent (> 1/100 to < 1/10), infrequent (> 1/1000 to < 1/100), rare (> 1/10,000 to < 1/1000), very rare (< 1/10,000), frequency unknown (no frequency estimate data available).
Disorders of the blood and lymphatic system
– very rare: Blood disorders (anemia, leukopenia, aplastic anemia, hemolytic anemia, thrombocytopenia, pancytopenia, agranulocytosis). The first symptoms of these disorders are fever, sore throat, superficial mouth ulcers, flu-like symptoms, marked weakness, nosebleeds and subcutaneous hemorrhages, bleeding and bruising of unknown etiology.
Immune system disorders
– infrequent: hypersensitivity reactions – non-specific allergic reactions and anaphylactic reactions, respiratory reactions (bronchial asthma, including its exacerbation, bronchospasm, shortness of breath, dyspnea), skin reactions (itching, urticaria, purpura, Quincke’s edema, exfoliative and bullous dermatoses, including toxic epidermal necrolysis, Lyell syndrome, Stevens-Johnson syndrome, erythema multiforme), allergic rhinitis, eosinophilia.
– very rare: severe hypersensitivity reactions, including swelling of the face, tongue and throat, shortness of breath, tachycardia, arterial hypotension (anaphylaxis, Quincke’s edema or severe anaphylactic shock).
Gastrointestinal tract disorders
– infrequent: abdominal pain, nausea, dyspepsia.
– rare: diarrhea, flatulence, constipation, vomiting.
– very rare: peptic ulcer, perforation or gastrointestinal bleeding, melena, bloody vomiting, ulcerative stomatitis, gastritis.
– frequency unknown: exacerbation of ulcerative colitis and Crohn’s disease.
Liver and biliary tract disorders
– very rare: disorders of liver function.
Renal and urinary tract disorders
– very rare: acute renal failure (compensated and decompensated), especially with long-term use, combined with an increase in plasma urea concentration and the appearance of edema, papillary necrosis.
Nervous system disorders
– infrequent; headache.
– very rare: aseptic meningitis (in patients with autoimmune diseases).
Cardiovascular system disorders
– frequency unknown: Heart failure, peripheral edema, increased risk of thrombotic complications (e.g., myocardial infarction, stroke), increased blood pressure with prolonged use.
Relatory and mediastinal system disorders
– frequency unknown: bronchial asthma, bronchospasm, dyspnea.
– very rare: edema, including peripheral edema.
– hematocrit or hemoglobin (may decrease)
p> – bleeding time (may increase)
– plasma glucose concentration (may decrease)
– creatinine clearance (may decrease)
-plasma creatinine concentration (may increase)
Hepatic transaminase activity (may increase)
If side effects occur, discontinue use and see a physician.
The problems of overdose are very rare, but if you have accidentally exceeded the recommended dose, see your doctor immediately.
Symptoms: Abdominal pain, nausea, vomiting, headache, tinnitus, headache and gastrointestinal bleeding, metabolic acidosis, coma, acute renal failure, decreased blood pressure, bradycardia, tachycardia. Hepatotoxic effect may develop with hepatonecrosis associated with paracetamol administration.
Treatment:Gastric lavage (only within one hour after ingestion), activated charcoal, alkaline drinking, forced diuresis, administration of SH-group donators and precursors of glutathione-methionine synthesis and N-acetylcysteine. The need for additional therapeutic measures (further administration of methionine, intravenous administration of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration. In addition, symptomatic therapy is indicated.
The drug is intended for use in children, it is contraindicated in the III trimester of pregnancy. Consult a physician before using in the I and II trimesters or during breast-feeding.
Ibuklin, Brustan, Ibuklin Junior, Next, Nurofen Intensive, Lekofen Combo, Nuralgon film coated tablets. 400 mg+325 mg, 10 pieces, All forms Ibuklin Express
3 years. Do not use after the expiration date printed on the package.
|Conditions of storage|
Store at a temperature not exceeding 25°C. Do not freeze! Store out of the reach of children. After opening the bottle, the drug may be stored for a maximum of 6 months.
Hyglans Laboratories Pvt. Ltd, India
Hyglans Laboratories Pvt. Ltd
Buy Brufica Plus, 100 mg+162.5 mg/5 ml suspension 100 ml with delivery to USA, UK, Europe and over 120 other countries.